| Catalog Number |
303393 |
| Medical Device Problem Code |
Labelling, Instructions for Use or Training Problem (1318)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd syringe 10ml ll w/twinpak device label content was incorrect.The following information was provided by the initial reporter: material # 303393 , batch #5065846.Verbatim: rcc received a complaint via phone.Pir attached.Issue: customer ordered ref 303393 but upon opening box noticed that the product was labeled ref 303392 but the actual device present was 303393.Wrong device in packaging.Lot 5065846.Pt harm: no.Sample yes.Doe (b)(6) 2025.
Additional Manufacturer Narrative
(b)(4).Supplemental mdr - label content incorrect.One sample of 10ml twinpak syringe from material 303393, batch 5065846, was received and evaluated.The sample arrived in a sealed package and contained a 10ml syringe as expected.However, the top web labeling on the package incorrectly indicated 5ml.The condition observed is non-conforming per product specification.Potential root cause for the incorrect top web defect is associated with the packaging process.A corrective and preventive action (capa) will be initiated to address the issue and prevent recurrence.Furthermore, a device history record review was completed for provided lot number 5065846.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information was provided.